# SDR YENA2021090800559

- Difficulty date: September 1, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 55,974 hours, 19,941 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2973, BOS-SDQ. MUSTY/DIRTY SOCK SMELL PRESENT IN COCKPIT ON DESCENT AND ARRIVAL INTO SDQ. NOTICED IT AS POWER WAS INCREASING ON LEVELING OFF; COMPLIED WITH INFORMATION NOTICE 2017-T05, SECTION A (A) ISOLATED FAULT TO TYPE 10, (A), 1C PER TSM 05-50-00-810-085-B. AIRCRAFT IS OK FOR SERVICE.
